# SDR COEA2022102509803

- Difficulty date: October 3, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 38,077 hours, 42,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S57512216200
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238881 NR 500029  HEAVY CHECK  COE/MAJOR REPAIR: L/H WING INBOARD FLAP RIB 9 FITTING HAS LEVEL 2 CORROSION UNDER FAIRING SUPPORT BRACKET. CORRECTIVE ACTION: REPAIR PER ATR SRAS ES_00201503_01...19648 ISSUE A, DATED 10/20/2022.
